# SDR CA040213002

- Difficulty date: February 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 5,950 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 6233174200
- Condition: Misinstalled
- Location: Rudder
- Component: Rudder Assy, Cessna
- Component part number: 62331703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED A RUDDER TORQUE TUBE NOT PROPERLY ASSEMBLED,  FROM A MANUFACTURER.  A RIB WAS NOT INSTALLED CORRECTLY DURING A MANUFACTURING PROCESS.
